# SDR AALA202305163531

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,935 hours, 14,563 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 4063160823
- Part serial: 1115628
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 37,933 hours, 14,562 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO CROSSBLEED VALVE FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE ISOLATION VALVE PER AMM 36-12-52.
